# SDR ASAA2014011112364

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,398 hours, 8,665 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ACCESS SATCOM ON FMC MENU PAGE.  ACFT GROUNDED. REF FIM TASK 23-15, TASK 801. CYCLED SATCOM BREAKER, SYSTEM RESTORED.  OK FOR SERVICE.
